# SDR YENA2021101900685

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,061 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Reinforcement
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON PYLON/LH PYLON/ IB AND OB UPPER SPARS BUSHING BORES/ IB UPPER SPAR REINFORCEMENT ATTACHING HOLE/ CORROSION/ SCRATCHES/ HOLE ELONGATION/ TEMPORARY REPAIR (E21-1100-01). CLASSIFIED AS MAJOR REPAIR
